MAUDE Adverse Event Report: Agiliti Health - Ellis RAYE'S, Inc dba Sizewise Manufacturing; Adapt Pump

Agiliti Health - Ellis RAYE'S, Inc dba Sizewise Manufacturing; Adapt Pump
Model Number 61600200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that pump was alarming as if there was a pressure issue, and the mattress was rock hard.The nurse stated that the patient's wound had worsened and she could now put her fist in it.The initial cause of the wound was not disclosed.
 
Additional Manufacturer Narrative
Device is in our possession and testing is underway per (b)(4).

Brand Name
RAYE'S, Inc dba Sizewise Manufacturing
Common Device Name
Adapt Pump
Manufacturer (Section D)
Agiliti Health - Ellis
204 w 2nd st
ellis KS 67637
Manufacturer (Section G)
Agiliti Health - Ellis
204 w 2nd st
ellis KS 67637
Manufacturer Contact
bethany schultz
204 w 2nd st
ellis, KS 67637
+1(507)261-5682
MDR Report Key50060957
Report Number1954156-2026-00006
Device Sequence Number10665817
Product Code FNM
UDI-Device Identifier00845699045914
UDI-Public00845699045914
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number61600200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Adapt Air Mattress SN: (b)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown